# SDR SWAA2014060628785

- Difficulty date: May 30, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 35,904 hours, 20,903 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 115A2930
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE RIB AT REAR SPAR ORSS 275 BULB SEAL FITTING ATTACH BRACKET UPPER FLANGE BROKEN.  R & R FITTING IAW SRM & DWG 2.
